# SDR MALA040587

- Difficulty date: August 30, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 18,459 hours, 20,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330121
- Part serial: 1348
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 3301-51, S/N 1348 REPORTED INOP.  UNIT FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY P/N 3301-31 UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 9/17/04.
